# SDR GTIA2025032438814

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N713NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11789
- Aircraft time: 4,002 hours, 1,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 32342
- Condition: Broken
- Location: Zone 200
- Part time: 763 hours, 322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE BROKEN.-R/R L1 MEGAPHONE. OPS CK GOOD IAW AMM 25-65-51.
